|
|
Publications in Math-Net.Ru
-
Average dimension of shift spaces and their subspaces
Mat. Zametki, 116:5 (2024), 694–706
-
Optimal subspaces for mean square approximation of classes of differentiable functions on the half-line
Zap. Nauchn. Sem. POMI, 539 (2024), 44–65
-
A boundedness criterion for averaging operators in variable exponent spaces of periodic functions
Zap. Nauchn. Sem. POMI, 537 (2024), 40–63
-
Direct and inverse theorems of approximation theory in Banach function spaces
Algebra i Analiz, 35:6 (2023), 14–44
-
Sharp Bernstein-type inequalities for Fourier-Dunkl multipliers
Mat. Sb., 214:1 (2023), 3–30
-
Direct and inverse theorems of approximation theory in Lebesgue spaces with Muckenhoupt weights
Ufimsk. Mat. Zh., 15:4 (2023), 42–60
-
On constants in abstract inverse theorems of approximation theory
Algebra i Analiz, 34:4 (2022), 22–46
-
Sharp Bernstein Inequalities for Jacobi–Dunkl Operators
Mat. Zametki, 112:5 (2022), 770–783
-
On the constants in the inverse theorems for the norms of derivatives
Sibirsk. Mat. Zh., 63:3 (2022), 531–544
-
On the constants in the inverse theorems for the first derivative
Vestnik of Saint Petersburg University. Mathematics. Mechanics. Astronomy, 8:4 (2021), 559–571
-
Logarithmically absolutely monotone trigonometric functions
Zap. Nauchn. Sem. POMI, 503 (2021), 57–71
-
Non-saturated estimates of the Kotelnikov formula error
Zap. Nauchn. Sem. POMI, 499 (2021), 22–37
-
Classes of convolutions with a singular family of kernels: Sharp constants for approximation by spaces of shifts
Algebra i Analiz, 32:2 (2020), 45–84
-
Optimal subspaces for mean square approximation of classes of differentiable functions on a segment
Vestnik of Saint Petersburg University. Mathematics. Mechanics. Astronomy, 7:3 (2020), 404–417
-
Sharp jackson - Chernykh type inequality for spline approximations on the line
Vestnik of Saint Petersburg University. Mathematics. Mechanics. Astronomy, 7:1 (2020), 15–27
-
On the rate of decay of a Meyer scaling function
Zap. Nauchn. Sem. POMI, 491 (2020), 52–65
-
An exact inequality of Jackson–Chernykh type for spline approximations of periodic functions
Sibirsk. Mat. Zh., 60:3 (2019), 537–555
-
Analogs of the Riesz identity, and sharp inequalities for derivatives and differences of splines in the integral metric
Zap. Nauchn. Sem. POMI, 480 (2019), 86–102
-
Sharp constants for approximations of convolution classes with an integrable kernel by spaces of shifts
Algebra i Analiz, 30:5 (2018), 112–148
-
Entire functions with the least deviation from zero in generalized Orlicz classes
Algebra i Analiz, 30:2 (2018), 97–113
-
Sharp inequalities for approximations of convolution classes on the real line as the limit case of inequalities for periodic convolutions
Sibirsk. Mat. Zh., 58:2 (2017), 251–269
-
Sharp estimates of linear approximations by nonperiodic splines in terms of linear combinations of moduli of continuity
Zap. Nauchn. Sem. POMI, 456 (2017), 55–76
-
On the Constant and Step in Jackson's Inequality for Best Approximations by Trigonometric Polynomials and by Haar Polynomials
Mat. Zametki, 100:3 (2016), 323–330
-
A nonperiodic analogue of the Akhiezer–Krein–Favard operators
Zap. Nauchn. Sem. POMI, 440 (2015), 8–35
-
Sharp Bernstein type inequalities for splines in the mean square metrics
Zap. Nauchn. Sem. POMI, 434 (2015), 82–90
-
Entire functions with the least deviation from zero in the uniform and the integral metrics with a weight
Algebra i Analiz, 26:6 (2014), 10–28
-
Sharp Estimates of Integrals in Terms of the Second Modulus of Continuity
Mat. Zametki, 96:4 (2014), 483–495
-
Approximation estimates for convolution classes in terms of the second modulus of continuity
Sibirsk. Mat. Zh., 55:3 (2014), 494–508
-
Estimates for functionals with a known finite set of moments in terms of high order moduli of continuity in the spaces of functions defined on the segment
Algebra i Analiz, 25:3 (2013), 86–120
-
Estimates of functionals by the second moduli of continuity of even derivatives
Zap. Nauchn. Sem. POMI, 416 (2013), 70–90
-
Estimates for functional with a known finite set of moments in terms of moduli of continuity and behaviour of constants in the Jackson-type inequalities
Algebra i Analiz, 24:5 (2012), 1–43
-
Sharp estimates of best approximations in terms of holomorphic functions of Weierstrass-type operators
Zap. Nauchn. Sem. POMI, 404 (2012), 18–60
-
Sharp estimates of best approximations by deviations of Weierstrass-type integrals
Zap. Nauchn. Sem. POMI, 401 (2012), 53–70
-
Estimates for functionals with a known finite set of moments in terms of deviations of operators constructed with the use of the Steklov averages and finite differences
Zap. Nauchn. Sem. POMI, 392 (2011), 32–66
-
On the norms of generalized translation operators generated by Dunkl-type operators
Zap. Nauchn. Sem. POMI, 392 (2011), 5–31
-
On the norms of generalized translation operators generated by Jacobi–Dunkl operators
Zap. Nauchn. Sem. POMI, 389 (2011), 34–57
-
The rate of decrease of constants in Jackson type inequalities in dependence of the order of modulus of continuity
Zap. Nauchn. Sem. POMI, 383 (2010), 33–52
-
Estimates for functionals with a known moment sequence in terms of deviations of Steklov type means
Zap. Nauchn. Sem. POMI, 383 (2010), 5–32
-
Sharp Inequalities for Approximations of Classes of Periodic Convolutions by Odd-Dimensional Subspaces of Shifts
Mat. Zametki, 85:4 (2009), 569–584
-
Sharp error estimates for the numerical differentiation formulas on the classes of entire functions of exponential type
Sibirsk. Mat. Zh., 48:3 (2007), 538–555
-
Sharp Jackson type inequalities for approximation of classes of convolutions by entire functions of finite degree
Algebra i Analiz, 17:4 (2005), 59–114
-
Sharp Kolmogorov-type inequalities for moduli of continuity and best approximations by trigonometric polynomials and splines
Zap. Nauchn. Sem. POMI, 290 (2002), 5–26
-
On the upper bounds of Lebesgue constants for Forier–Jacobi series summation methods
Zap. Nauchn. Sem. POMI, 282 (2001), 34–50
-
The limit of the Lebesgue constants of summation methods of Fourier–Legendre series determined by a multiplier function
Zap. Nauchn. Sem. POMI, 262 (1999), 71–89
-
The sharp constant in Jackson-type inequality for approximation by linear positive operators
Zap. Nauchn. Sem. POMI, 255 (1998), 36–53
-
The sharp constant in the estimate of the Rogozinski sums deviation in terms of the second modulus of continuity
in the space of continuous periodic functions
Zap. Nauchn. Sem. POMI, 247 (1997), 26–45
-
Sharp inequalities for the second modulus of continuity of periodic functions and of functions extended from the segment
Zap. Nauchn. Sem. POMI, 232 (1996), 33–49
-
Parseval-type inequalities and some of their applications
Dokl. Akad. Nauk, 341:6 (1995), 737–739
-
Garal'd Isidorovich Natanson (obituary)
Uspekhi Mat. Nauk, 59:4(358) (2004), 181–185
© , 2025